Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2006) Optimal impulsive harvesting on non-autonomous Beverton-Holt difference equations. Nonlinear Analysis: Theory, Methods & Applications, 65 (12). pp. 2311-2341. ISSN 0362-546X (doi:10.1016/j.na.2006.02.049)

This list was generated on Tue Apr 24 08:04:02 2018 BST.